# SDR SWAA2018030520217

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 4,285 hours, 1,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED THE GIRT BAR IAW SIP.
